Upravliaemie systemy
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Upravliaemie systemy, 1983, Issue 23, Pages 55–63 (Mi da1028)  

Completely regular truncations in Boolean programming

O. A. Zablotskaya, A. A. Kolokolov


Full text: PDF file (382 kB)

Bibliographic databases:
UDC: 519.8
Received: 30.03.1983

Citation: O. A. Zablotskaya, A. A. Kolokolov, “Completely regular truncations in Boolean programming”, Upravliaemie systemy, 1983, no. 23, 55–63

Citation in format AMSBIB
\Bibitem{ZabKol83}
\by O.~A.~Zablotskaya, A.~A.~Kolokolov
\paper Completely regular truncations in Boolean programming
\jour Upravliaemie systemy
\yr 1983
\issue 23
\pages 55--63
\mathnet{http://mi.mathnet.ru/da1028}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0753277}
\zmath{https://zbmath.org/?q=an:0592.90064}


Linking options:
  • http://mi.mathnet.ru/eng/da1028
  • http://mi.mathnet.ru/eng/da/y1983/i23/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Diskretnyi Analiz i Issledovanie Operatsii
    Number of views:
    This page:6
    Full text:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022